# SDR 2007UALA05248

- Difficulty date: December 21, 2007
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 63,765 hours, 10,457 cycles
- Engine: Pwa PW4060
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG R GEN OFF DISPLAYED.  GEN OFF LIGHT ILLUM.  CREW COMMENTS:  A-C DID NOT PICK UP AC BUS AFTER RT ENGINE STARTED.
